# SDR VNAA2016030800013

- Difficulty date: March 8, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 2,475 hours, 2,254 cycles
- Engine: Ge CF348C5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Sensor
- Condition: Dirty
- Location: Booster Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A LT MAIN EJECTOR CAUTION MESSAGE, ALONG WITH THE FUEL BOOST PUMPS CYCLING DURING CRUISE AT FL220.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, CLEANED THE LT PRIMARY EJECTOR’S PRESSURE SENSOR CONNECTOR PLUG AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
